# SDR USAA2013061700008

- Difficulty date: May 14, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 41,666 hours, 15,169 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: D53470795200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON STRINGER CLIP AT FR58 BETWEEN S41R TO S42R. REPLACED STRINGER CLIP AT FR58 BETWEEN S41R TO S42R IAW SRM 51-72-11 & DWG D53474342.
